EconPapers    
Economics at your fingertips  
 

Lower semicontinuity for approximate social Nash equilibria

Jacqueline Morgan and Roberto Raucci ()

International Journal of Game Theory, 2003, vol. 31, issue 4, 499-509

Abstract: We introduce a suitable concept of approximate social Nash equilibrium and we determine sufficient conditions of minimal character which guarantee, for a parametric social Nash equilibrium problem, the lower semicontinuity of the set-valued function defined by these approximate solutions. Copyright Springer-Verlag Heidelberg 2003

Keywords: Social Nash equilibrium; lower semicontinuity of a set-valued function; ε-approximate Nash equilibrium; two-stage non-zero sum game (search for similar items in EconPapers)
Date: 2003
References: Add references at CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://hdl.handle.net/10.1007/s001820300134 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:jogath:v:31:y:2003:i:4:p:499-509

Ordering information: This journal article can be ordered from
http://www.springer. ... eory/journal/182/PS2

DOI: 10.1007/s001820300134

Access Statistics for this article

International Journal of Game Theory is currently edited by Shmuel Zamir, Vijay Krishna and Bernhard von Stengel

More articles in International Journal of Game Theory from Springer, Game Theory Society
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-20
Handle: RePEc:spr:jogath:v:31:y:2003:i:4:p:499-509